×

Found 38 Documents (Results 1–38)

100
MathJax

Integrability and uniform convergence of multiplicative transforms. (English) Zbl 1436.43004

Dang, Pei (ed.) et al., New trends in analysis and interdisciplinary applications. Selected contributions of the 10th ISAAC congress, Macau, China, August 3–8, 2015. Basel: Birkhäuser/Springer. Trends Math., 363-369 (2017).
MSC:  43A25 43A15
PDF BibTeX XML Cite
Full Text: DOI

On the uniform convergence of solutions of Volterra-type controlled systems of integral equations linear in the control. (English. Russian original) Zbl 1310.93045

Math. Notes 96, No. 3, 317-325 (2014); translation from Mat. Zametki 96, No. 3, 333-342 (2014).
MSC:  93B40 45D05 93C30 93C10
PDF BibTeX XML Cite
Full Text: DOI

Merit functions and stability for complementarity problems. (English) Zbl 0948.90134

Fukushima, Masao (ed.) et al., Reformulation: nonsmooth, piecewise smooth, semismooth and smoothing methods. Session in the 16th international symposium on Mathematical programming (ismp97) held at Lausanne EPFL, Switzerland, August 24-29, 1997. Boston: Kluwer Academic Publishers. Appl. Optim. 22, 149-159 (1999).
MSC:  90C33 90C31
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification